# SDR SWAA2018032020554

- Difficulty date: March 16, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 52,103 hours, 25,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A32300
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT WING EMERGENCY OVERWING EXIT LIGHT INOP.  RELAMPED LIGHT IAW MM.
